Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 43, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Oct 31, 2015, 6:55 AM CDT for Chambers County, Harris County, Liberty County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2015, 6:55 AM CDT (11:55 UTC)
- Expired
- Oct 31, 2015, 7:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Chambers County, TX, Harris County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 33 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 7:03 AM CDT | TORNADO | 2 Nw Highlands, TX | HOME DAMAGE REPORTED TO 10 TO 30 HOMES IN THE RIO VILLA SUBDIVISION. |
| Oct 31, 7:03 AM CDT | TORNADO | 2 Nw Highlands, TX | HOME DAMAGE REPORTED TO 10 TO 30 HOMES N THE RIO VILLA SUBDIVISION. |
| Oct 31, 7:05 AM CDT | TORNADO | Barrett, TX | POSSIBLE TORNADO DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 2:57 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
304
WFUS54 KHGX 311155
TORHGX
TXC071-201-291-311230-
/O.NEW.KHGX.TO.W.0043.151031T1155Z-151031T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
655 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL HARRIS COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 730 AM CDT
* AT 654 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER HOUSTON SHIP CHANNEL...OR OVER DEER
PARK...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...BAYTOWN...DEER PARK...DAYTON...BARRETT...
CHANNELVIEW...HIGHLANDS...CLOVERLEAF...CROSBY...MONT BELVIEU...OLD
RIVER-WINFREE...HOUSTON SHIP CHANNEL...SAN JACINTO STATE PARK AND
SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2991 9474 2972 9499 2972 9501 2971 9501
2975 9503 2975 9505 2978 9505 2976 9506
2977 9506 2976 9508 2974 9505 2970 9505
2971 9504 2973 9504 2973 9503 2970 9502
2965 9509 2973 9520 3008 9498
TIME...MOT...LOC 1154Z 220DEG 29KT 2972 9511
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
462 follow-up statements
207
WWUS54 KHGX 311213
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
713 AM CDT SAT OCT 31 2015
TXC071-201-291-311230-
/O.CON.KHGX.TO.W.0043.000000T0000Z-151031T1230Z/
CHAMBERS TX-HARRIS TX-LIBERTY TX-
713 AM CDT SAT OCT 31 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
NORTHWESTERN CHAMBERS...EAST CENTRAL HARRIS AND SOUTHWESTERN LIBERTY
COUNTIES...
AT 712 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BARRETT...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN BAYTOWN...DAYTON...BARRETT...HIGHLANDS...CROSBY...MONT
BELVIEU AND SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2976 9495 2985 9513 3008 9498 2995 9480
TIME...MOT...LOC 1212Z 207DEG 38KT 2988 9500
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DR982
WWUS54 KHGX 311227
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
727 AM CDT SAT OCT 31 2015
TXC071-201-291-311236-
/O.EXP.KHGX.TO.W.0043.000000T0000Z-151031T1230Z/
CHAMBERS TX-HARRIS TX-LIBERTY TX-
727 AM CDT SAT OCT 31 2015
...THE TORNADO WARNING FOR NORTHWESTERN CHAMBERS...EAST CENTRAL
HARRIS AND SOUTHWESTERN LIBERTY COUNTIES WILL EXPIRE AT 730 AM CDT...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
AND MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 2976 9495 2985 9513 3008 9498 2995 9480
TIME...MOT...LOC 1224Z 220DEG 29KT 2988 9500
$$
DRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Oct 31, 2:58 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Oct 31, 2:58 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
258 AM CDT SAT OCT 31 2015
.DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN INCREASING IN BOTH COVERAGE AND
INTENSITY ACROSS SOUTHEAST TEXAS EARLY THIS MORNING. ACTIVITY HAS
BEEN TRAINING ACROSS PARTS OF THE AREA...ESPECIALLY FROM NORTHERN
MATAGORDA COUNTY NORTHEASTWARD ACROSS THE EASTERN HALF OF FORT BEND
COUNTY...THE HOUSTON AREA...AND ACROSS LIBERTY COUNTY. RAINFALL RATES
OF 2 TO 4 INCHES PER HOUR ARE OCCURRING WITH THE STRONGER STORMS AND
ASSOCIATED TRAINING...AND THIS WILL LEAD TO FLASH FLOODING. THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM. IN ADDITION TO THE HEAVY
RAIN...THE POTENTIAL EXISTS FOR SOME STRONG/SEVERE STORMS TO DEVELOP
WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN SEVERE WEATHER
THREAT. STILL EXPECTING RAINS TO COME TO AN END FROM WEST TO EAST
AS THE DAY PROGRESSES TODAY...BUT THERE COULD BE LINGERING SHOWERS
ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA DURING THE LATE AFTERNOON
THROUGH EARLY EVENING HOURS. WITH MID/UPPER LEVEL LOW PRESSURE SLOWLY
WORKING ITS WAY EASTWARD ACROSS THE STATE TONIGHT AND ON SUNDAY...CANNOT
RULE OUT THE POSSIBILITY OF SOME SHOWERS AND/OR THUNDERSTORM DEVELOPMENT
WITH THE GREATEST CHANCES PROBABLY IN OUR FAR NORTHEAST COUNTIES.
ONCE THE LOW MOVES OUT OF THE AREA...WE WILL SEE A COUPLE OF QUIET
DAYS WITH LOWS GENERALLY IN THE 50S AND HIGHS GENERALLY IN THE 70S.
WARMER TEMPERATURES AND A CHANCE OF RAIN CAN BE EXPECTED FOR THE
SECOND HALF OF THE WEEK AS ONSHORE WINDS RETURN TO THE AREA AND
MOISTURE LEVELS RISE ONCE AGAIN. THE NEXT COLD FRONT IS EXPECTED
TO MOVE INTO THE AREA NEXT WEEKEND. 42
&&
.MARINE...
THE ONSHORE PRESSURE GRADIENT WILL REMAIN TIGHT ENOUGH THIS MORNING
TO GENERALLY PRODUCE 20 TO 25 KNOT...GUSTING TO 35 KNOT...OFFSHORE
WINDS. ONCE THE GALE WARNING FALLS OFF JUST BEFORE SUNRISE...GULF
ADVISORY CONDITIONS WILL PERSIST THROUGH THE MORNING...CAUTION FLAGS
FOR BOTH BAYS. AS THE SOUTHERN TEXAS SURFACE LOW LIFTS UP ACROSS THE
TEXAS COASTLINE THROUGH THE DAY...OVERALL WINDS AND SEAS WILL WEAKEN
IN RESPONSE TO THE WEAKER GRADIENT. AREAWIDE RAIN WITH THUNDERSTORMS
WILL QUICKLY STRENGTHEN WINDS AND CHURN UP ROUGH SEAS AS LATE AS
EARLY SUNDAY. ONCE THIS LOW MOVES NORTHEAST SUNDAY...A TRAILING COLD
FRONT WILL VEER WINDS AROUND TO OFFSHORE. THESE LIGHT NORTHERLIES
WILL VEER BACK AROUND TO ONSHORE TUESDAY...OR ONCE EASTERN U.S. HIGH
PRESSURE ESTABLISHES ITSELF AND EXPANDS BACK ACROSS THE NORTHERN
GULF WATERS. WEAK SOUTHWESTERN DISTURBANCES RIDING UP THE WESTERN
PERIPHERY OF A GULF-CENTERED MID-UPPER LEVEL RIDGE WILL INCREASE
WEDNESDAY'S RAIN CHANCES. THE NEXT CHANCE OF PRECIPITATION WILL BE
FRIDAY AHEAD OF THE NEXT COLD FRONTAL PASSAGE. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 78 59 75 55 78 / 80 20 20 10 0
HOUSTON (IAH) 80 63 76 57 78 / 90 20 20 10 0
GALVESTON (GLS) 78 67 75 65 74 / 90 30 20 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM THIS MORNING TO 1
PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
BAY.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM CDT THIS AFTERNOON
THROUGH THIS EVENING FOR THE FOLLOWING ZONES: WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
GALE WARNING UNTIL 4 AM CDT EARLY THIS MORNING FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...42
AVIATION/MARINE...31Hazardous weather outlook, Oct 31, 4:09 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 409 AM CDT SAT OCT 31 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-011300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 409 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST TEXAS THIS MORNING WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. FLASH FLOODING IS POSSIBLE WHERE ANY TRAINING OCCURS. IN ADDITION TO HEAVY RAINFALL...STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY SEVERE WEATHER THREAT. RAINS WILL COME TO AN END FROM WEST TO EAST AS THE DAY PROGRESSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY.
In the hours before
Local storm report, Oct 31, 5:42 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
542 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TORNADO ANGLETON 29.17N 95.43W
10/31/2015 BRAZORIA TX PUBLIC
TWO STORY HOUSE WITH SIGNIFICANT DAMAGE. POSSIBLE
TORNADO.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1500521
42Local storm report, Oct 31, 5:49 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
549 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG FRIENDSWOOD 29.51N 95.20W
10/31/2015 GALVESTON TX PUBLIC
REPORT OF TREES DOWN AND SOME BROKEN WINDOWS IN THE
FRIENDSWOOD AREA. POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500522
42Local storm report, Oct 31, 5:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
557 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 2 NNW FRIENDSWOOD 29.54N 95.22W
10/31/2015 GALVESTON TX TRAINED SPOTTER
FENCES DOWN AND 12 INCH TREES SNAPPED IN DUNBAR ESTATES
AREA OF FRIENDSWOOD. POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500523
42Local storm report, Oct 31, 6:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM TSTM WND DMG 3 SE PASADENA 29.63N 95.11W
10/31/2015 HARRIS TX FIRE DEPT/RESCUE
HEAVY DAMAGE TO A BUILDING AND POWER LINES DOWN.
POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500524
42Special weather statement, Oct 31, 6:07 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT SAT OCT 31 2015
TXZ163-176-177-195>199-210>212-311200-
MADISON TX-GRIMES TX-AUSTIN TX-BURLESON TX-WALKER TX-WALLER TX-
COLORADO TX-WASHINGTON TX-HOUSTON TX-BRAZOS TX-MONTGOMERY TX-
607 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUSTIN...
SOUTHEASTERN BRAZOS...SOUTHEASTERN BURLESON...EASTERN WASHINGTON...
NORTHWESTERN WALLER...WEST CENTRAL WALKER...NORTHWESTERN
MONTGOMERY...NORTHWESTERN COLORADO...GRIMES...WEST CENTRAL HOUSTON
AND MADISON COUNTIES UNTIL 700 AM CDT...
AT 606 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MADISONVILLE TO 9 MILES WEST OF WASHINGTON TO NEAR HALLETTSVILLE...
AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...BRENHAM...NAVASOTA...MADISONVILLE...
BELLVILLE...COLUMBUS...WASHINGTON...WEIMAR...BEDIAS...INDUSTRY...
MILLICAN...ANDERSON...IOLA...FRELSBURG...INDEPENDENCE...SHERIDAN...
NORTH ZULCH...CARLOS...ROANS PRAIRIE AND NEW ULM.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO BRIEF LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.
LAT...LON 2996 9657 2999 9659 3026 9638 3102 9613
3109 9598 3109 9577 3126 9572 3131 9560
3040 9590 2948 9662 2947 9669 2958 9684
2963 9687
TIME...MOT...LOC 1106Z 251DEG 28KT 3105 9605 3028 9631 2948 9693Local storm report, Oct 31, 6:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
644 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM TSTM WND DMG LA PORTE 29.67N 95.04W
10/31/2015 HARRIS TX EMERGENCY MNGR
POWER LINES DOWNED AND SOME HOMES DAMAGED IN THE WEST
SIDE OF LA PORTE. POSSIBLE TORNADO.
&&
EVENT NUMBER HGX1500525
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:56 PM CDT | Gale Warning | HGX | 6 hr | |
| Oct 30, 9:56 PM CDT | Small Craft Advisory | HGX | 24 hr | |
| Oct 31, 12:32 AM CDT | Areal Flood Advisory | HGX | Matagorda, Wharton | 118 min |
| Oct 31, 1:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| Oct 31, 2:27 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Matagorda, Wharton | 2 hr |
| Oct 31, 2:46 AM CDT | Special Marine Warning | HGX | 44 min | |
| Oct 31, 2:51 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Oct 31, 3:01 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 44 min |
| Oct 31, 3:06 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 24 min |
| Oct 31, 3:27 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 48 min |
| Oct 31, 3:51 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 3:59 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery | 3 hr |
| Oct 31, 4:14 AM CDT | Tornado Warning | HGX | Brazoria | 31 min |
| Oct 31, 4:37 AM CDT | Special Weather Statement | HGX | Brazos, Burleson | 83 min |
| Oct 31, 4:45 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Oct 31, 4:59 AM CDT | River Flood Warning | HGX | Harris | 14 hr |
| Oct 31, 5:07 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 23 min |
| Oct 31, 5:18 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 27 min |
| Oct 31, 5:29 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 46 min |
| Oct 31, 5:35 AM CDT | Tornado Warning | HGX | Brazoria, Galveston, Harris | 25 min |
| Oct 31, 6:07 AM CDT | Flash Flood Warning | HGX | Harris | 53 min |
| Oct 31, 6:07 AM CDT | Special Weather Statement | HGX | Grimes, Madison, Washington | 53 min |
| Oct 31, 6:15 AM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 30 min |
| Oct 31, 6:44 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 3 hr |
| Oct 31, 7:03 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 3 hr |
| Oct 31, 7:12 AM CDT | Special Weather Statement | HGX | Fort Bend, Harris | 48 min |
| Oct 31, 7:49 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 116 min |
| Oct 31, 8:14 AM CDT | River Flood Warning | HGX | Galveston, Harris | 48 hr |
| Oct 31, 8:16 AM CDT | Tornado Warning | HGX | Harris, Liberty, Montgomery | 29 min |
| Oct 31, 8:33 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 87 min |
| Oct 31, 9:19 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 3 days |
| Oct 31, 9:33 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Oct 31, 9:39 AM CDT | River Flood Warning | HGX | Harris | 13 hr |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 24 days |
| Oct 31, 9:47 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 28 days |
| Oct 31, 9:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 110 min |
| Oct 31, 9:58 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 57 hr |
| Oct 31, 10:32 AM CDT | River Flood Warning | HGX | Harris | 15 hr |
| Oct 31, 10:54 AM CDT | River Flood Warning | HGX | Harris | 8 hr |
| Oct 31, 11:51 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 114 min |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 20 hr |
| Oct 31, 11:52 AM CDT | River Flood Warning | HGX | Harris | 17 hr |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | HGX | Galveston | 2 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 31 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 43 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 12:58 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| Oct 31, 1:53 PM CDT | Areal Flood Warning | HGX | Chambers, Harris, Liberty | 112 min |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Brazoria | 28 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Liberty, Polk | 57 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Galveston, Harris | 24 hr |
| Oct 31, 4:20 PM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.